# SDR SIMA20150521008

- Difficulty date: May 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,852 hours, 24,027 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A131 OVERHEAD CREW LIFE VEST CMM 25-60-06, CMM 25-64-02 CAPTAIN.  R & R CAPTAIN CREW LIFE VEST IAW 145-EEL-08-12 REV 08.  SEE BOW 187763 FOR FINAL INSTALL ON ACFT.
